Complexity of determining the maximum infection time in the geodetic convexity. Benevides, F., Campos, V. A., Dourado, M. C., & Silva, A. Electron. Notes Discret. Math., 50:403–408, 2015.
Complexity of determining the maximum infection time in the geodetic convexity [link]Paper  doi  bibtex   
@article{DBLP:journals/endm/BenevidesCDS15,
  author       = {Fabr{\'{\i}}cio Benevides and
                  Victor A. Campos and
                  Mitre Costa Dourado and
                  Ana Silva},
  title        = {Complexity of determining the maximum infection time in the geodetic
                  convexity},
  journal      = {Electron. Notes Discret. Math.},
  volume       = {50},
  pages        = {403--408},
  year         = {2015},
  url          = {https://doi.org/10.1016/j.endm.2015.07.067},
  doi          = {10.1016/J.ENDM.2015.07.067},
  timestamp    = {Sun, 02 Oct 2022 01:00:00 +0200},
  biburl       = {https://dblp.org/rec/journals/endm/BenevidesCDS15.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}

Downloads: 0